# SDR SWIA202054442

- Difficulty date: November 12, 2020
- Submitted: December 3, 2020
- Operation: Air carrier
- Aircraft: N928EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8006
- Aircraft time: 32,995 hours, 31,055 cycles
- System (JASC): 5597 · Stabilizer System Wiring
- Part: Bonding Wire
- Condition: Corroded
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ELEVATOR INBOARD HINGE BONDING WIRE HARDWARE IS CORRODED AND OUTBOARD HINGE BOLT AND ANTI ROTATION HARDWARE ARE CORRODED.  C-CHECK RO 11/24/2020.  REPLACED LT ELEVATOR INBOARD HINGE BONDING WIRE HARDWARE, OUTBOARD HINGE BOLT AND NUT AND ANTI ROTATION HARDWARE, IAW CRJ200 AMM REF CONTINUATION CARD.
